Citation

BibTex format

@article{Ivanov:1982:10.1016/0041-5553(82)90178-1,
author = {Ivanov, AA and Il'inskii, SV},
doi = {10.1016/0041-5553(82)90178-1},
journal = {USSR Computational Mathematics and Mathematical Physics},
pages = {215--226},
title = {The algebraic closure of a family of algorithms for the classification of an infinite set of objects},
url = {http://dx.doi.org/10.1016/0041-5553(82)90178-1},
volume = {22},
year = {1982}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Ivanov,AA
AU - Il'inskii,SV
DO - 10.1016/0041-5553(82)90178-1
EP - 226
PY - 1982///
SN - 0041-5553
SP - 215
TI - The algebraic closure of a family of algorithms for the classification of an infinite set of objects
T2 - USSR Computational Mathematics and Mathematical Physics
UR - http://dx.doi.org/10.1016/0041-5553(82)90178-1
VL - 22
ER -